# SDR AALA20020416

- Difficulty date: March 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION NR 6 SEAT TRACK.  INSTALLED SEAT TRACK PLUG STATION 826 TREATED AND PRIMED REF 53-20-00-10.  (M)
